Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+32-466902147

Volume 3, Issue 8 (2013)

Research Article

Pages: 601 - 615

The Fractional Schr¨odinger-Klein-Gordon Equation and Intermediate Relativism

Jonathan Blackledge and Bazar Babajanov

Share this article

Research Article

Pages: 617 - 624

Harmonic Mappings for which Second Dilatation is Janowski Functions

Emel Yavuz Duman, Ya¸sar Polato˘glu, Yasemin Kahramaner and Maslina Darus

Share this article

Research Article

Pages: 625 - 633

Some cardinal properties of complete linked systems with compact elements and absolute regular spaces

Ruzinazar B. Beshimov and Farkhod G. Mukhamadiev

Share this article

Research Article

Pages: 635 - 644

Pairs of implications induced by pseudo t-conorms

Yong Chan Kim

Share this article

Research Article

Pages: 645 - 653

Totally umbilical Hemi-slant submanifolds of Cosymplectic manifolds

Meraj Ali Khan

Share this article

Research Article

Pages: 655 - 665

A time periodic solution for the viscous Cahn-Hilliard equation with varying mobility

Zhong Bo Fang, Li Fang and Hyeong-Do Heo

Share this article

Research Article

Pages: 667 - 678

Complementary Acyclic Chromatic Preserving Sets in Graphs

M.Valliammal, S.P.Subbiah and V.Swaminathan

Share this article

Research Article

Pages: 679 - 692

Composition Operators From Zygmund Spaces Into Qk,ω(p, q) Spaces

Jianren LONG and Deiqiang SHANG

Share this article

Research Article

Pages: 693 - 700

On the Periodic Solutions of Some Rational Difference Systems I

Banyat Sroysang

Share this article

Research Article

Pages: 701 - 708

On the Periodic Solutions of Some Rational Difference Systems II

Banyat Sroysang

Share this article
Top